# SDR ASAA2016082917842

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 1,843 hours, 561 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE WITH VTK ON CAPTAINS SIDE AT 18500 FT ON ARRIVAL.  BOTH MAPS FAILED FOR APPROXIMATELY 30 SECONDS.  FMC AND MAPS RESTORED TO NORMAL OPERATION WITHOUT CREW ACTION, LNAV AND VNAV REMAINED NORMAL.  ACFT GROUNDED.  ACCOMPLISHED BOTH FMC SYSTEM BITE TEST PROCEDURES IAW FIM 34-61 TASK 801 AND BOTH FMC OPS CHECK NORMAL. NO EXISTING FAULT.
